zbMATH — the first resource for mathematics

Amalgamation, congruence-extension, and interpolation properties in algebras. (English) Zbl 0236.02047

03G15 Cylindric and polyadic algebras; relation algebras
03C40 Interpolation, preservation, definability
08A05 Structure theory of algebraic structures
Full Text: DOI
[1] Beth, E. W.,On Podoa’s method in the theory of definition. Nederl. Akad. Wetensch. Proc. Ser. [A],56 (1953), 330–339. · Zbl 0053.34402
[2] Comer, S. D.,Some representation theorems and the amalgamation property in algebraic logic, Doctoral dissertation, University of Colorado, Boulder, 1967, vii +92 pp.
[3] Comer, S. D.,Galois theory and the amalgamation property in finite dimensional cylindric algebras, Preliminary report. Notices Amer. Math. Soc.15 (1968), 103.
[4] Comer, S. D.,Classes without the amalgamation property. Pacific J. Math.28 (1969), 309–318. · Zbl 0175.01401
[5] Craig, W.,Linear reasoning. A new form of the Herbrand-Gentzen theorem. J. Symbolic Logic22 (1957), 250–268. · Zbl 0081.24402
[6] Craig, W.,Three uses of the Herbrand-Gentzen theorem in relating model theory and proof theory. J. Symbolic Logic22 (1957), 269–285. · Zbl 0079.24502
[7] Daigneault, A.,On automorphisms of polyadic algebras. Trans. Amer. Math. Soc.112 (1964), 84–130. · Zbl 0143.24801
[8] Daigneault, A.,Freedom in polyadic algebras and two theorems of Beth and Craig. Michigan Math. J.11 (1964), 129–135. · Zbl 0171.25703
[9] Dwinger, Ph. and Yaqub, F. M.,Generalized free products of Boolean algebras with an amalgamated subalgebra. Indag. Math.25 (1963), 225–231. · Zbl 0122.26102
[10] Henkin, L.,An extension of the Craig-Lyndon interpolation theorem. J. Symbolic Logic28 (1963), 201–216. · Zbl 0219.02006
[11] Henkin, L., Monk, J. D. and Tarski, A.,Cylindric algebras. Part I (North-Holland Publishing Co., Amsterdam, 1971), VI+509 pp. · Zbl 0214.01302
[12] Grätzer, G.A new notion of independence in universal algebras. Collq. Math.17 (1967), 225–234. · Zbl 0189.29802
[13] Grätzer, G. and Lakser, H.,The structure of pseudo-complemented distributive lattices II. Congruence extension and amalgamation. To appear · Zbl 0244.06011
[14] Johnson, J. S.,Amalagamation of polyadic algebras. Preliminary report. Notices Amer. Math. Soc.14 (1967), 361.
[15] Johnson, J. S.,Amalgamation of polyadic algebras and finitizability problems in algebraic logic, Doctoral dissertation, University of Colorado, Boulder, 1968, vi + 129 pp.
[16] Jónsson, B.,Sublattices of a free lattice. Canad. J. Math.13 (1961), 256–264. · Zbl 0132.26201
[17] Jónsson, B.,Extensions of relational structures. The theory of models, Proceedings of the 1963 International Symposium at Berkeley, ed. J. W. Addison, L. Henkin, and A. Tarski, North-Holland Publishing Co., Amsterdam, 1965, pp. 146–157.
[18] Keisler, H. J.,Universal homogeneous Boolean algebras. Mich. Math. J.,13 (1966), 129–132. · Zbl 0168.26602
[19] Lyndon, R. C.,Metamathematics and algebra: an example. Logic, Methodology and Philosophy of Science, Proceedings of the 1960 International Congress, ed. E. Nagel, P. Suppes, and A. Tarski, Stanford University Press, Stanford, 1962, pp. 143–150. · Zbl 0142.24703
[20] Lyndon, R. C.,Dependence in groups. Colloq. Math.,14 (1966), 275–283. · Zbl 0141.02102
[21] Magnus, W.,Über diskontinuierliche Gruppen mit einer definierenden Relation. (Der Freiheitssatz). J. Reine Angew. Math.,163 (1930), 141–165. · JFM 56.0134.03
[22] Monk, J. D.,On the representation theory for cylindric algebras. Pacific J. Math.11 (1961), 1447–1457 · Zbl 0147.25702
[23] Preller, A.,Interpolation et amalgamation, Publications du Départment de Mathtiques. Faculté des Sciences of Lyon. (Lyon),6, no. 1 (1969), 49–65. · Zbl 0182.01101
[24] Robinson, A.,A result on consistency and its application to the theory of definition. Nederl. Akad. Wetensch. Proc. Ser. [A],59 (1956), 47–58. · Zbl 0075.00701
[25] Sikorski, R.,Products of abstract algebras. Fund. Math.39 (1952), 211–228. · Zbl 0050.02704
[26] Tarski, A.,A representation theorem for cylindric algebras. Preliminary report. Bull. Amer. Math. Soc.,58 (1952), 65–66.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.